Transdermal patches (adhesive patches placed on the skin) may also be used to deliver a steady dose through the skin and into the bloodstream. Testosterone-containing creams and gels that are applied daily to the skin are also available, but absorption is inefficient (roughly 10%, varying between individuals) and these treatments tend to be more expensive. Individuals who are especially physically active and/or bathe often may not be good candidates, since the medication can be washed off and may take up to six hours to be fully absorbed. There is also the risk that an intimate partner or child may come in contact with the application site and inadvertently dose himself or herself; children and women are highly sensitive to testosterone and can suffer unintended masculinization and health effects, even from small doses. Injection is the most common method used by individuals administering AAS for non-medical purposes. 
Steroid induced rosacea can be caused by the prolonged (usually daily) use of a topical steroid on the face. The presentation is typically of inflammatory acne lesions consisting of pustules, papules, and cysts. We treat steroid induced rosacea by gradually weaning the patient off the topical steroid while simultaneously treating with either a topical or systemic antibiotic. In my experience, steroid induced rosacea is not permanent when treated correctly. I recommend you consult with a board-certified dermatologist to make sure your condition gets resolved in a proper manner and time frame.
Steroids killed nine-year-old Lexie McConnell after only five and a half weeks. In August 1993, Lexie was diagnosed as having toxoplasmosis. The consultant put her on 80 mg per day of prednisolone. Immediately, she suffered severe side effects, huge weight gain , terrible pains, holes in her tongue and black stools. After nearly a month, at her parents' pleading, the doctors quickly lowered the dosage to 60 mg, 40 mg, 20 mg. In excruciating pain, Lexie was taken to a hospital, where it was discovered she'd contracted chickenpox. Four days later, she died. A few years later, another eye specialist declared that a simple course of antibiotics could have cleared up her infection. The above excerpt is from Ursula Kelly's site